# SDR ASAA2023030942525

- Difficulty date: March 9, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Track
- Part number: 146A7501
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH CARGO TRACK IS CORRODED BETWEEN STA 787-807. GROUNDED - YES. REMOVED DAMAGE WITH SURFACE BLEND FOUND TO BE OUT OF LIMITS REPAIRED CARGO TRACK FROM STA 887 TO STA 767 IAW B737-800 SRM 53-00-53-2R-3W=1 O=.072 R=.059 L=2 D=.033.
